# SDR MWEA030286

- Difficulty date: July 8, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 84,939 hours, 77,831 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 38334221
- Part serial: P7178
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WOULD NOT START.  REMOVED AND REPLACED LEFT STARTER.
